# SDR SWAA2013021312614

- Difficulty date: February 8, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N382SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26588
- Aircraft time: 60,732 hours, 50,201 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Structure
- Part number: 65C25745
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR DELAMINATED AFT EDGE FROM INBD EDGE.  REPAIRED ELEVATOR IAW SRM.
